# SDR IPXA10M60264

- Difficulty date: May 11, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1314 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 DOOR AFT JAMB TORQUE BOX CRACKED AT LOWER AFT CORNER ALONG L27L.  FABRICATED & INSTALLED REPAIR REF STA SA EA NR 011-5330-01-A2328 REV. IR AND UPS EO MD11-5310-38016-A.
